Vol. 2, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Statement, 2023
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
$G$-symmetric monoidal categories of modules over equivariant commutative ring spectra

Andrew J. Blumberg and Michael A. Hill

Vol. 2 (2020), No. 2, 237–286

We describe the multiplicative structures that arise on categories of equivariant modules over certain equivariant commutative ring spectra. Building on our previous work on N ring spectra, we construct categories of equivariant operadic modules over N rings that are structured by equivariant linear isometries operads. These categories of modules are endowed with equivariant symmetric monoidal structures, which amounts to the structure of an “incomplete Mackey functor in homotopical categories”. In particular, we construct internal norms which satisfy the double coset formula. One application of the work of this paper is to provide a context in which to describe the behavior of Bousfield localization of equivariant commutative rings. We regard the work of this paper as a first step towards equivariant derived algebraic geometry.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

equivariant commutative ring spectra, module category, equivariant symmetric monoidal category
Mathematical Subject Classification 2010
Primary: 55P48, 55P91
Received: 1 June 2018
Revised: 23 January 2019
Accepted: 6 March 2019
Published: 2 August 2019
Andrew J. Blumberg
Department of Mathematics
University of Texas
United States
Michael A. Hill
Department of Mathematics
University of California
Los Angeles
United States